# SDR MASA2016112012486

- Difficulty date: November 20, 2016
- Submitted: November 20, 2016
- Operation: Air carrier
- Aircraft: N86324
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000471
- Aircraft time: 4,017 hours, 2,390 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CA FLASHLIGHT INOP.  R2 BATTERY
